# SDR AALA971406

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SDQ - FLT 541 - DURING APPROACH TO SDQ WHEN LANDING GEAR EXTENDED, RED NOSE LANDING GEAR LGIHT REMAINED ILLUMINATED.  ACCOMPLISHED MANUAL GEAR EXTENSION AND LIGHT REMAINED RED.  VISUALLY CONFIRMED NOSE LANDING GEAR EXTENDED AND AIRCRAFT LANDED SDQ WITHOUT INCIDENT.  REPAIRED BROKEN WIRE AND INSTALLED NEW SPLICE IN NOSE LANDING GEAR WIRING HARNESS. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
